# SDR QXEA200602027

- Difficulty date: August 4, 2006
- Submitted: August 7, 2006
- Operation: Air carrier
- Aircraft: N610QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10033
- Aircraft time: 12,371 hours, 9,038 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 165911
- Part serial: 2644
- Condition: Malfunctioned
- Location: Windshield
- Part time: 12,371 hours, 9,038 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEA - RIGHT WINDSHIELD HEAT CAUTION MESSAGE DISPLAYED AND A HOT ELECTRICAL SMELL WAS NOTED.  TURNED OFF WINDSHIELD HEAT SWITCH.  MAINTENANCE REPLACED THE RIGHT WINDSHIELD TEMPERATURE CONTROLLER.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
